HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A remark on the almost global existence theorems of Keel, Smith and Sogge

Files in This Item:
pre659.pdf247.3 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/48862

Title: A remark on the almost global existence theorems of Keel, Smith and Sogge
Authors: Hidano, Kunio Browse this author
Yokoyama, Kazuyoshi Browse this author
Keywords: semi-linear wave equation
null condition
global existence
space-time L2-estimate
35-xx PARTIAL DIFFERENTIAL EQUATIONS
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 659
Start Page: 1
End Page: 41
Abstract: We shall give a new proof of temporally global existence of small solutions for systems of semi-linear wave equations. Our proof uses the Klainerman-Sideris inequality and a space-time L^2-estimate. We shall also discuss whether the scale-invariant version of the space-time L^2-estimates can hold, and obtain some related estimates. Among other things, we prove that the Keel-Smith-Sogge estimate actually holds in all space dimensions.
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/359/
http://hdl.handle.net/2115/45520
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University